# SDR DHL2007741546

- Difficulty date: August 9, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Bs 1013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1013, AT STR 29L, CORROSION NOTED.  CORROSION LIMITED TO STR SPLICE.  REMOVED SPLICE SECTION, FABRICATED NEW SPLICE FROM BAC1498-131 EXTRUSION, 14.75" LONG, PO NR 7232174.  TREATED, PRIMED, AND INSTALLED NEW SPLICE SECTION, PER B727 SRM 51-30-5, 53-10-3 FIG 1, 51-10-2, AND 51-30-2.
